# SDR SROM200100001

- Difficulty date: January 2, 2001
- Submitted: January 3, 2001
- Operation: General aviation
- Aircraft: N733AR
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 29,064 hours, 29,751 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydromech Unit
- Part number: 65446916
- Part serial: 1128
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6 hours, 8 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING ANC NOSE GEAR WOULD NOT RETRACT - STAYED DOWN & LOCKED - TRIED TWICE WITH SAME RESULTS.  RETURNED TO ANC LANDING WT 111.7 SMOOTH LANDING.ACCOMPLISHED OVERWEIGHT LANDING INSPECTION PER M/M 5-51-291.  REPLACED NOSE GEAR HYD. MODULAR PACKAGE REF. MM 32-33-31.  REPLACED NOSE GEAR ACT. FLOW RESTRICTOR REF. MM 32-00.  REPLACED NG GRAVEL DEFLECTOR ACTU. REF. MM SUP. 32-23-22NOTE:  MODULAR PACKAGE REPLACED TO CORRECT PROBLEM - RESTRICTOR AND ACTUATOR REPLACEMENT WERE PRECAUTIONARY.
